Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,  I smoked this herbal incense called "peaceout" a year ago and ever since that day I have had heart palpitations which developed overnight. There could have been a chemical in the substance that is under the FDA ruling for concern, but I am not sure. Before that I had no problems with my heart. I have gone to medical doctors and got an ECG, EKG, Stress test, Holter monitor, and blood test done. All the the results were normal. I was diagnosed with a fast heart rate since my resting heart is around 110. Before that night It was usually around 75. Basically I have an usual awareness of my heartbeat and It feels like it is spiraling and flapping around. Also, I went to a psychologist and I was given Prozac 20mg. She diagnosed me with internal physical anxiety.  After about 6 weeks of taking that I noticed an increase in my palpitations so I stopped it. I am trying to find a product or test that will determine if I have too much of a neurotransmitter which is causing my physical symptom of anxiety. Also, I am trying to figure out a way to turn my physical anxiety into mental again if that makes sense. If anyone has any suggestions on how I should go about this that would be greatly appreciated and may God Bless. Thanks in advance.

Loading...

Same thing happened to me! I smoked K4 for two weeks then all of a sudden I got my first and worst panic attack ever. Since then I have struggled with anxiety, heart palps, panic attacks, doctor visits. All 6 EKG's have been normal, blood tests normal, etc. 

Please contact me if you would like to discuss. I have been searching for someone who would understand physical anxiety.

Thanks,
Chrissy

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...

Hey, I also have had the same problems since smoking spice once, I've gotten all sorts of tests and EKGs done at the hospital, but everything is normal, I would really really really love anyone to discuss this with.     email me at _[removed]_
Reply

Loading...

Crissy My name is tori I'm 20 I also smoked k but not just a certain kind. I'm also having these symptoms and was curious as if any of your problems subsided or dissipated. I have night sweats, my heart feels like it's fluttering, I can't sleep, and Nausea from what I believe is withdrawal but I have no idea since I'm not a doctor and could use some help
Reply

Loading...